Desperate Woman (a post for women)

Okay ladies – all you fellas, skedaddle, please – I need your help.

It’s not what you’re thinking based on my lame title πŸ™‚ I’m not desperately seeking a man or anything – unless you know one with a really cute butt – THEN I WILL TAKE HIM! πŸ™‚

I am desperately seeking some advice. I need a new birth control. This is serious. Stop laughing.

My current one is working and everything – seeing as I’m not pregnant. However, my current one is making me nuts. It’s called TriNessa and it’s a triphasic birth control pill. Meaning there’s three different phases of pills in a pack, plus a week of pills with no active ingredients. Just in case you wanted to know. I googled it, duh. I wouldn’t be asking for help if I were some birth control genius.

I’ve been on TriNessa for about six months, and let’s just say – mama’s had her crazy pants on lately. The more and more I take it, the more I realize how much it has been affecting me. My mood (borderline depressed lately, no joke!), less energy, decreased sex drive – and now that I’ve read the possible effects, I think I can safely add migraines to this list. I have also gained about 15 pounds since I started taking this pill and weight loss seems extra difficult lately.

Birth control is about to kill my relationship – because there’s about seven days a month where I am definitely not ME. I feel very scary during those days. I want to punch my boyfriend in the face during those seven days – and well, I guess that’s not acceptable in most relationships. I know Mr. Manfriend loves me and all, but I think I’m pushing him way too far lately. He has been putting up with this raging biatch for too long. I have dumped him twice in the last 48 hours then called him crying, begging him to take me back. You can exit my blog now if I’m scaring you. I’m kind of scaring myself.

I talked to my doctor and she’s switching me to a birth control pill called Sprintec – but, I read all kinds of reviews and most users are complaining of the same problems! Now I’m so scared to switch, thinking that I might get worse. What happens if I go nuts and you all see me on an episode of Snapped or something? Any of you girls have some great birth control pill that I could suggest to my doctor? I really don’t want to spend like $75 per month on a pregnancy preventer, but I am willing to shell out some cash for a birth control pill if it leaves me and my mood alone!

I would really appreciate the advice – or if you’re sitting there shaking your head because you’ve been through something similar, I’d appreciate the encouragement.

If you’re just sitting there thinking, “this girl is a little too cray cray putting all her birth control business out there,” – please, keep your comments to yourself πŸ™‚

xo, Jess.

P.S. Hurry! My boyfriend thinks hormones are fake so I don’t have much time!!

Advertisements
Tagged ,

8 thoughts on “Desperate Woman (a post for women)

  1. Kim says:

    non-hormonal diaphragm πŸ™‚

  2. barb says:

    jess ,when i was young like you, ( wow along time ago) lol, i went thru the same systems ,it was pms,my dr gave me a some med to help calm all those feeling, i can remember telling my husband never teach me how to shoot a gun, iwas scared i would shoot him during this time, it is a misable feeling, and im sorry you have them,ask your dr about this, it is something that can be helped, getting off the pill usually not an option when your young and in the baby years! but i really hope you can talk to your dr and find out about pms and get some medicence that will help. good luck, dont let your man friend give up on the relationship im sure you are worth it, !!!

  3. Jen says:

    I’d recommend an IUD (inter-uterine device). You don’t have to remember stacks of pills all of the time. From my experience virtually no side effects besides a lighter and shorter period. The pill makes me feel insane, like I’m not myself. I kept asking BF “Am I acting crazy? I feel crazy.” He said I wasn’t acting crazy but was concerned that I felt so out of whack.

    But there’s a down-side to most things and here’s the one for the IUD. The nature of the device provides a direct pathway from the more-outer business to your more-inner business, so any contact with an STI means super highway to it becoming very dangerous very quickly because it is literally inside you. But that’s not a big deal if your partner is faithful, right? But who plans on their partner cheating, really? You have to have a pretty serious heart-to-heart with your partner, however trustworthy he may be, and explain that cheating on you will literally threaten your LIFE. Doctors of course know about this and aren’t too anxious to give it to unmarried ladies. But if you make a strong enough case and can trust your partner, it might be worth a shot.

    Women are crazy by nature, we don’t need extra crap to amp it up.

  4. Emily says:

    Just got an IUD and it was the best decision of my life. Seriously. NO BCs had worked for me- I had crazy hormones, weight gain, and got my periods in the middle of packs. Finally I found one that worked but it was $80 a pack. No thanks. Mirena or Paragard are great options- I opted for Paragard because it has 0 hormones. If you don’t want children for a while I would look into it!

  5. Absolutely get an IUD…Paragard is the best but I’m told that Mirena is ok too. Jill got the Mirena inserted right after she had Little Justin and she has had no problems. She told me that her periods are lighter than she remembers them being too. And the IUD is effortless. You dont have to remember to take any pills everyday, or wonder if its in correctly like with a diaphragm…go IUD!

  6. Susan W says:

    I get crazy on the pill too….I was on loesrtin and it seemed to make me less insane compared to others. I got an IUD after LE was born and love it! BUT I know people who have had problems with it moving and that can be dangerous. Sooooo it is something that you really want to research for yourself. Sucks being a girl…good luck!

  7. Christina B says:

    What about Ortho Tri-Cyclen Low? It has worked for years with me. No bad side effects. The IUD can be dangerous and can grow into your uterus walls requiring it to be cut out later. No thanks. lol. Good luck girl.

  8. Andrea says:

    I would try low dose BC pills or the IUD, although we do see a lot of ectopic pregnancies with the IUD and there is a higher likelihood of miscarriage or high risk pregnancy with an IUD still in.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: